# SDR SWAA2019071634937

- Difficulty date: June 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 74,358 hours, 45,401 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON DEPARTURE AND UPON RETRACTING FLAPS LEADING EDGE FLAP TRANIST ILLUMINATED INTERMITTANTLY AND THEN FULL STEADY AFTER APPROXIMATELY 2 MINUTES. ACCOMPANIED BY LEADING EDGE FLAP 2 INDICATING FULL EXTEND. MINIMAL ROLL NOTED INFLIGHT. LEADING EDGE TRANSITON AND LEADING EDGE FLAP 2 INDICATED FULL EXTEND WITH FLAP HANDLE IN UP POSITION AT GATE.  R&R #2 K-FLAP PROXIMITY SENSOR PER AMM.
